1.やさしい
What is systematic desensitisation?
- AGradual exposure to a feared situation, step by step, while using relaxation
- BSudden and prolonged exposure to the most feared situation at once
- CTeaching the patient to avoid the feared situation completely, so that the anxiety never has to be felt again
- DA medicine that reduces anxiety within minutes of being taken
2.やさしい
A patient says she feels as if she is watching herself from outside her body, as if in a film. What is this called?
- AA visual hallucination
- BDepersonalisation
- CDerealisation
- DA delusion of control
3.やさしい
When asked, "How do you feel today?", a patient answers, "With my hands." What type of thinking does this show?
- AConcrete thinking
- BThought blocking
- CFlight of ideas
- DTangential thinking
4.ふつう
In families of people with schizophrenia, which pattern of "high expressed emotion" is linked to a higher rate of relapse?
- AEncouraging the patient to take part in activities
- BRegular contact with the care team and other families
- CCalm, supportive and warm communication
- DFrequent criticism, hostility and emotional over-involvement
5.ふつう
Which risk applies when antipsychotics are used in older people with dementia?
- AA guaranteed cure of the dementia
- BA lower risk of falls than with no medicine at all
- CImproved memory within a few days
- DAn increased risk of stroke and death
6.ふつう
双極性障害でラモトリギンを服用している患者に、新たに発疹が出ました。看護師はどうすべきですか?
- A用量を 2 倍にする
- B発疹は常に無害なので、無視する
- C重い皮膚反応の始まりかもしれないため、速やかに報告する
- D発疹はよくあるので、保湿剤を塗り、薬は通常どおり続ける
7.むずかしい
On a mental health ward, which task is most appropriate for the nurse to delegate to a healthcare assistant?
- AAccompanying a stable patient to the dining room and recording his food intake
- BCarrying out the full admission suicide risk assessment of a newly admitted patient
- CTeaching a patient about the side effects of lithium
- DEvaluating whether a PRN medicine given an hour ago has worked
8.むずかしい
患者が 10 日前に抗うつ薬を開始しました。以前より活力が出てきたと言いますが、まだ絶望感があります。これに綿密なモニタリングが必要なのはなぜですか?
- A抗うつ薬が完全に効いたことを意味するため
- B気分が改善する前に活力が戻ることがあり、自殺念慮を実行に移すリスクが高まるおそれがあるため
- C用量が少なすぎることを意味するので、ただちに抗うつ薬を中止して別の薬を始めるべきであるため
- Dセロトニン症候群のサインであるため
解答
- 1. A · Gradual exposure to a feared situation, step by step, while using relaxation
- 2. B · Depersonalisation
- 3. A · Concrete thinking
- 4. D · Frequent criticism, hostility and emotional over-involvement
- 5. D · An increased risk of stroke and death
- 6. C · 重い皮膚反応の始まりかもしれないため、速やかに報告する
- 7. A · Accompanying a stable patient to the dining room and recording his food intake
- 8. B · 気分が改善する前に活力が戻ることがあり、自殺念慮を実行に移すリスクが高まるおそれがあるため
ステップごとの詳しい解答:このトピックは examproblems.com で練習できます。